| Model Number |
FIBERTAK BICEPS IMPLANT SET |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 23-jan-2026, it was reported by a sales representative via phone that an ar-3670 fibertak tip of the inserter broke.This occurred during use in a case with no patient effect.Fragment was removed.No delay to case.